# SDR IPXA2025011950782

- Difficulty date: January 6, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53781038215
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, FRAME 38.1 R/H. P/N B53781038215, BROKEN. DOT 3325-1. LL07167. REMOVED AND REPLACED SUPPORT ON FRAME RH 38.1 PN#53781038215, IAW SRM 51-40-21 USED THE SAME FASTNERS, PAINT PN#ECL-G-101 BATCH:4340756 APPLIED TOP COAT IAW SRM 51-75-10 CUP PN# 02-012-176.
